Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 28 February 2005

On Quasi E-Convex Bilevel Programming Problem

E. A. Youness1 & O. M.A. Al-Olaa1

American Journal of Applied Sciences, Volume 2, Issue 2, pp. 565–568 · doi.org/10.3844/ajassp.2005.565.568

6,569 accesses4,666 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Bilevel programming problems involve two optimization problems where the data of the first one is implicity determined by the solution of the second. This study introduces the notions of E-convexity and quasi E-convexity in bilevel programming problems to generalize quasi convex bilevel programming problems.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Youness, E. A. & Al-Olaa, O. M. (2005). On Quasi E-Convex Bilevel Programming Problem. American Journal of Applied Sciences, 2(2), 565–568. https://doi.org/10.3844/ajassp.2005.565.568

Licence
© Science Publications
Issue
Volume 2, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Quasi E-Convex Bilevel Programming ProblemAmerican Journal of Applied Sciences · Volume 2, Issue 2 · pp. 565–568 · © Science PublicationsDownload